Characterizations using weighted distributions

Anthony Pakes, J. Navarro, J.M. Ruiz, Y.D. Aguila

Research output: Contribution to journalArticle

17 Citations (Scopus)


For one-parameter natural exponential and power series families we give some general characterizations from an affine relation connecting the mean of member distributions and their length biased versions. Examples subsume many known cases. Other characterizations are explored using random variable relations involving the length biased version of partial sums. Finally, characterizations of the law of X admitting more general weights are obtained by equating the laws of a function H(X) and the weighted version of X. (C) 2002 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)389-420
JournalJournal of Statistical Planning and Inference
Issue number2
Publication statusPublished - 2003

Fingerprint Dive into the research topics of 'Characterizations using weighted distributions'. Together they form a unique fingerprint.

Cite this